| Model Number |
97810 |
| Medical Device Problem Codes |
Energy Output Problem (1431); Therapeutic or Diagnostic Output Failure (3023); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that ever since they got their new wireless recharger, they unable to further increase their stimulation in their current program.Patient stated that every time they go to a certain level off stimulation on their current program, they were seeing the oor message.Patient added that the oor message was only showing on their current program and not on the other programs. agent reviewed information and redirected the patient to their hcp to further address the issue.Patient stated that they currently don't have a hcp and refused when agent offered to send physician listing indicating they would contact the manufacturing representative (rep) to set up an appointment.On 2026-aug-27 additional information was received from the patient.The patient stated that they received a new implant couple of weeks ago because the previous implant failed.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.